# SDR AWXA0001271

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON PRESSURE BULKHEAD STA 178 RT SIDE I/B OF RBL 5.7 BELOW WL 207.  SERVICE BULLETIN 737-53A1173 FUSELAGE - BODY STATION 178 BULKHEAD - INSPECTION, REPAIR AND PREVENTATIVE MODIFICATION INCORPORATED.
